| Model Number |
110-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side "breast deformity with the right implant appearing smaller than the left," baker grade ii capsular contracture of the right breast," and patient also has textured mammary implants.Healthcare professional later reported "any creases" and "hole, non specific" and "hole in radius edge." device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported, right side "breast deformity.With the right implant appearing smaller than the left".Baker grade ii, capsular contracture of the right breast".And patient also, has textured mammary implants.Healthcare professional later reported, "any creases" and "hole, non specific" and "hole in radius edge".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm, as it is a medical event.Not related to the device.Material rupture: observed, broken striated on anterior side assessed, as surgical damage.Anxiety: unable to confirm, as it is a medical event.Not related to the device.Crease fold: observed.